Doctor insights on:
Ciprofloxacin Interactions With Meth
I was unable to find: Any drug interactions between Ciprofloxacin ; Diamox (acetazolamide) but please be aware of issues related to taking Ciprofloxacin with dairy. ...Read more
I shoot meth and im only 100lbs but out of shape I get winded easily what excercises are safe that won't cause interactions with my drug use?
Seriously,: It may be a really good thig that you are asking for suggestions at all. I hope that as you move towrd getting into better shape you drop the meth - it's really bad for people. Stretching exercises (yoga lite) are good for starters, Pilates too. Core walking. Cut down or off smoking if you can. Be patient! Best wishes! ...Read more
Took a very small piece of my cipro (ciprofloxacin) pill and a small piece of my compazine. Will they cause any problems with the interactions? 23yrsoldnot a lot taken
Unlikely: There have been interactions reported in patients who have taken both ciprofloxaxin and prochlorperazine, but these have not been severe and almost entirely reversible. Should be ok. ...Read more
No interaction: Be sure to check with your pharmacist if any of your other medications interacts with either of these two. ...Read more
Switching antibiotics from bactrim to Cipro (cipro (ciprofloxacin)floxacin). Bactrim stopped last night/taken for 5 days. Is it ok to start cipro (ciprofloxacin) today or are there any interactions?
It is ok: You didn't say what you were taking the antibiotics for- I am assuming urinary tract infection? Also, I am assuming a medical provider told you to switch and start cipro (ciprofloxacin). If so - there are no significant interactions (as long as you're not allergic). ...Read moreSee 1 more doctor answer
How long after taking cipro (ciprofloxacin) can I have caffeine again. In large amounts? Is a day after stopping a 3 weeks course long enough to be drinking alot of coffee? I heard there were very bad interactions between these two.
Interaction moderate: cipro (ciprofloxacin) may increase the effects of caffeine, causing more jitteriness, tremor, anxiety and insomnia. These effects should less within 3-4 days of finishing, but not necessarily the day after. Large amounts of caffeine really aren't good for you, and I urge you to moderate your use. ...Read moreSee 1 more doctor answer
Doc said maybe epididimytis and gave me ciprofloxacin 500 mg two times for 20 days. What's the interactions with metoprolol 25 mg and should I take med?
I was prescribed cipro (ciprofloxacin) 500mgs 2x a day for 7 days for a uti, I am also currently taking celexa 20mgs daily. Can the two have an interactions?
Celexa (citalopram): Nope. No adverse interactions.Get a more detailed answer ›
Is it safe to take antibiotics ciprofloxacin and trimethoprim together at the same time? Are there any interactions?
What would be symptoms ofa bad reaction to methadone or interaction of it with cipro (ciprofloxacin) or cymbalta or sudafed?
Methadone interactio: Cipro (ciprofloxacin) and Methadone together cause problems with cardiac arrhythmias prolonging what's called the qt interval. If you're on this combination then monitoring with an ekg would be a good idea. Cipro (ciprofloxacin) can increase Cymbalta levels. If you are already having side effects from the cymbalta, these will increase. Cymbalta and Methadone together can very rarely cause serotonin syndrome. I would recommend the google that so you know what the symptoms are. There's not enough space here to allow me to write those all out. Best wishes. ...Read more
I did semen culture test twice and diagnosed with staphylococcus epidermidis, the first one was " S " with ciprofloxacin, and second one was " R " why?
Male, 47, just finished 3 weeks cipro (ciprofloxacin) after recurring utis. No other symptoms, but occasionally have white stringy particle (s) in urine. Cause?
UTI: Recurrent UTI in a man needs a detailed urologic investigation for anatomic abnormalities or physiological or epidemiological features causing this. At the same time your urine can be examined to determine what the material you describe is. Without seeing this it is impossible to know. See a urologist. Good luck. ...Read more
This is difficult to say, but I am an addict of meth and typically have to get high because the withdrawls are so severe. I notice that I started getting dehydrated, and by the time I notice its too late. Well friday my left sidevn back started hurting. S
Incomplete question: Your question was cut off. Please re-ask and clarify. ...Read more
Cipro (ciprofloxacin) is a commonly used antibiotic that treats a variety of bacterial infections. It is generally well tolerated. The side effect it is known for is inflammation and weakening of tendons, with tendon rupture very occasionally occurring after prolonged or high dosages.
It is good to take antibiotics only when they are needed and known to be effective! ...Read more
Enter rehab.: Assuming that you use meth more often than just this once, I suggest checking into hospital and getting treatment for meth abuse. This drug is a killer and it leaves behind a trail of tears and psychological damage. Regardless of what others think, I know this drug is very dangerous, I have seen so many heart attacks. If this is the first time you have used it, same applies. Go to ER. Stop b4 2L8 ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Meth and taking ciprofloxacin
- Meth crystal interaction with antibiotics
- Ciprofloxacin and antacids
- Ciprofloxacin and tendonitis
- Allergy to ciprofloxacin
- Ciprofloxacin and hydrocortisone
- Ciprofloxacin for cellulitis
- Amoxicillin and crystal meth interaction